MathSciNet Relay Station
MathSciNet bibliographic data
MR1665676 49K20 (35J25)
Casas, E.; Tröltzsch, F. Second-order necessary optimality conditions for some state-constrained control problems of semilinear elliptic equations. Appl. Math. Optim. 39 (1999), no. 2, 211–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement